IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 3862 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

CASE REPORTS

Recurrent oculogyric crisis and retrocollis after re-exposure with a low dose of olanzapine

Mendhekar D N

Year : 2005| Volume: 37| Issue : 5 | Page no: 337-337

   This article has been cited by
 
1 Recurrent acute dystonic reaction and oculogyric crisis despite withdrawal of dopamine receptor blocking drugs
Susanne A. Schneider, Vrajesh Udani, Charulata Sawant Sankhla, Kailash P. Bhatia
Movement Disorders. 2009; 24(8): 1226
[HTML Full text]  [Google Scholar] [DOI]
2 Olanzapine-induced tardive oculogyric crisis
Praharaj, S.K., Jana, A.K., Sarkar, S., Sinha, V.K.
Journal of Clinical Psychopharmacology. 2009; 29(6): 604-606
[Pubmed]  [Google Scholar]
3 Olanzapine-Induced Tardive Oculogyric Crisis
Samir Kumar Praharaj,Amlan K. Jana,Sukanto Sarkar,Vinod Kumar Sinha
Journal of Clinical Psychopharmacology. 2009; 29(6): 604
[Pubmed]  [Google Scholar] [DOI]
4 Olanzapine-induced oculogyric crisis in a patient with schizophrenia
Chakraborty, R., Chatterjee, A., Chaudhury, S.
Indian Journal of Medical Sciences. 2008; 62(6): 238-239
[Pubmed]  [Google Scholar]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow